# SDR DALA2024111210892

- Difficulty date: November 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 DURING PERFORM W/C 5312-01160-0202 STEP 6 HFEC INSPECTION FOUND 01 EA CRACK AT STA 1809 BULKHEAD, IN THE RADIUS OF RIGHT FORWARD OUTER CHORD. IT IS ABOUT 1 INCH LONG AND AT STRINGER 7R POSITION. CORRECTIVE ACTION: REPAIRED AS PER B767-300 SRM53-80-08 (0648460)
